# SDR ASAA2023092645321

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 61,900 hours, 18,712 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PR CONTROL PANEL LAND ALT SELECTOR DOES NOT WORK. GROUNDED - YES. PERFORMED B737-800 FIM 21-31 TASK 803 PRESSURE PANEL LAND ALT FUNCTIONS NORMAL OK FOR SERVICE.
